Alert archive / Florida / Tornado Warnings in 2018
Tornado Warning 19, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Dec 2, 2018, 3:34 PM EST for Nassau County, Florida; Camden County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 2, 2018, 3:34 PM EST (20:34 UTC)
- Expired
- Dec 2, 2018, 4:00 PM EST
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 32 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 2, 10:00 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1274 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted.
694
WFUS52 KJAX 022034
TORJAX
FLC089-GAC039-022100-
/O.NEW.KJAX.TO.W.0019.181202T2034Z-181202T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
334 PM EST SUN DEC 2 2018
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northwestern Nassau County in northeastern Florida...
Southwestern Camden County in southeastern Georgia...
* Until 400 PM EST.
* At 334 PM EST, a severe thunderstorm capable of producing a tornado
was located over Kings Ferry, or near Hilliard, moving east at 40
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Kingsland around 355 PM EST.
St. Marys around 400 PM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3070 8194 3078 8196 3088 8171 3071 8160
TIME...MOT...LOC 2034Z 250DEG 33KT 3075 8186
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
WOLF2 follow-up statements
735
WWUS52 KJAX 022045
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
345 PM EST SUN DEC 2 2018
FLC089-GAC039-022100-
/O.CON.KJAX.TO.W.0019.000000T0000Z-181202T2100Z/
Nassau FL-Camden GA-
345 PM EST SUN DEC 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EST FOR NORTH
CENTRAL NASSAU AND SOUTHWESTERN CAMDEN COUNTIES...
At 345 PM EST, a severe thunderstorm capable of producing a tornado
was located near Kingsland, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kingsland around 355 PM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3075 8181 3081 8183 3088 8171 3076 8163
3075 8163
TIME...MOT...LOC 2045Z 250DEG 28KT 3079 8173
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
WOLF875
WWUS52 KJAX 022054
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
354 PM EST SUN DEC 2 2018
FLC089-GAC039-022104-
/O.EXP.KJAX.TO.W.0019.000000T0000Z-181202T2100Z/
Nassau FL-Camden GA-
354 PM EST SUN DEC 2 2018
...THE TORNADO WARNING FOR NORTH CENTRAL NASSAU AND SOUTHWESTERN
CAMDEN COUNTIES WILL EXPIRE AT 400 PM EST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.
LAT...LON 3075 8181 3081 8183 3088 8171 3076 8163
3075 8163
TIME...MOT...LOC 2054Z 250DEG 33KT 3082 8164
$$
WOLFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 2, 2:54 PM EST, 40 minutes earlier.
Area forecast discussion, Dec 2, 2:54 PM EST, 40 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
254 PM EST Sun Dec 2 2018
...Potential for severe weather and flooding through Monday...
.Near Term.../through Monday/...
Region will be in the warm sector, South of a warm front and East
of a cold front through this evening. A warm and moist, unstable
airmass will be place leading to a continued potential for strong
to severe storms, with tornadoes possible.
The cold front will reach the far Northwestern counties late Today,
then slowly push Southeast to near the GA/FL line Overnight,
then stall through the day Monday, as waves move Northeast along the
boundary. This front will continue to produce strong to severe
storms along and ahead of it. A secondary trough will push South
into SE GA Monday, which will keep activity going over SE GA as
well. Potential for localized heavy rainfall, especially late
Tonight into Monday as waves develop on the front and it stalls.
Flood watch has been issued for SE GA, as that area has received a
significant amount of rainfall recently, and training cells are
expected through at least Tonight. This area may need to be extended
depending on how much rain falls over NE FL this afternoon.
Temperatures will be well above normal Tonight, with readings near
to normal over SE GA Monday, and well above normal over NE FL.
&&
.Short Term.../Monday night through Wednesday/...
Cold front will move just to the South Monday night, with potential
for showers lingering over Southern counties into Tuesday morning.
High pressure will build to the West Tuesday, with skies clearing
from Northwest to Southeast through the day. Broad range in
temperatures expected from North to South Monday night, with
readings into the middle 40s over SE GA, and lows near 60 near
Ocala. Temperatures will recover a little on Tuesday with increasing
sunshine, but strength of cold advection will limit highs.
Strong high pressure will continue to build from the West Northwest
through Wednesday, providing mainly clear skies, and continued cold
advection. Lows Tuesday night are expected to dip into the mid to
upper 30s over SE GA and Suwannee valley of NE FL. Winds are
expected to stir Tuesday night, limiting frost potential. Highs will
be limited to the 50s across the region Wednesday.
&&
.Long Term.../Wednesday night through Sunday/...
Strong high pressure will become parked to the North for Wednesday
night into Thursday. A cold Northwest/North flow will prevail for
Wednesday night, with lows away from the coast dipping into the 30s.
A widespread frost/freeze will be expected inland. An increasingly
onshore flow is expected for Thursday producing some coastal clouds,
with temperatures beginning to moderate, but still below seasonal
averages.
The high will weaken and drift Northeast through Friday, as a low
gathers to the West. Low pressure will track East along the Gulf
coast Saturday, with the associated warm front extending East across
forecast area. At this point the best chance for precipitation
Saturday will be across SE GA. This low is then projected to track
across the forecast area Saturday night, dragging its cold front
through Sunday. Timing will be adjusted through the week, but at
this point looks like there is a potential for a fairly stormy
weekend. Near to slightly below normal readings will be expected for
Friday. For Saturday, the position of the warm front will determine
temperatures, with readings to the South above normal and near to
below to the North. At this point, drawing the expected front near
the GA/FL line. Temperatures expected to trend below normal for
Sunday.
&&
.Marine...
Strong to severe thunderstorms will be possible through Monday, as a
cold front slowly moves Southeast across area waters. The front will
move South of the waters Monday night, with high pressure building
to the West on Tuesday. The high will then build to the Northwest
Wednesday, then North Thursday. High pressure will remain to the
North through Saturday, as a low approaches from the West. This low
will cross the region on Sunday.
Rip Currents: Low risk through Monday.
&&
.AVIATION...
Occasional breezy south-southwest will continue through Monday
morning ahead of a cold front. Showers and isolated to scattered
storms expected next 24 hours with best chances in the next 12 hours
north of a line from GNV-JAX-SSI. Front will temporarily stall on
Monday over southeast GA and northeast FL then push south of the
area Monday night. At TAF sites, VFR to MVFR cigs with chance of
showers and possible isolated t-storm expected through rest of the
afternoon with generally deteriorating conditions tonight as rounds
of showers and a few storms are expected. An area of low cigs in
IFR range may shift east to northeast across portions of northeast
FL and southeast GA during the overnight hours and continue to be
possible into Monday morning, with potential for LIFR cigs generally
from GNV-JAX-SSI from 06z to 15z but only low to medium confidence
in this occurring at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 70 47 61 / 70 70 30 0
SSI 68 70 51 64 / 70 90 50 10
JAX 70 77 52 66 / 50 90 50 10
SGJ 71 78 57 67 / 20 60 50 10
GNV 71 78 56 69 / 40 70 50 10
OCF 71 80 59 71 / 40 90 50 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...Flood Watch through Monday afternoon for Appling-Atkinson-Bacon-
Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...None.
&&In the hours before
Special weather statement, Dec 2, 2:00 PM EST, 1 hour 34 minutes before
Special Weather Statement National Weather Service Jacksonville FL 200 PM EST SUN DEC 2 2018 GAZ152>154-164-165-022000- Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-Brantley GA- Charlton GA- 200 PM EST SUN DEC 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...WEST CENTRAL GLYNN...SOUTHEASTERN BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES UNTIL 300 PM EST... * At 159 PM EST, National Weather Service meteorologists were tracking a strong thunderstorm 7 miles southeast of Hickox, or 10 miles south of Nahunta, moving northeast at 30 mph. Some rotation is being detected with this storm. * Wind gusts of 40 to 50 mph possible with this storm. * Locations impacted include... Waverly, Waynesville and Thalmann. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && A Tornado Watch remains in effect until 600 PM EST for southeastern Georgia. LAT...LON 3097 8197 3108 8202 3131 8170 3114 8157 TIME...MOT...LOC 1859Z 243DEG 25KT 3105 8194 WOLF
Special weather statement, Dec 2, 2:46 PM EST, 48 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
246 PM EST SUN DEC 2 2018
GAZ133-135-022000-
Appling GA-Jeff Davis GA-
246 PM EST SUN DEC 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN APPLING AND
NORTHEASTERN JEFF DAVIS COUNTIES UNTIL 300 PM EST...
* At 246 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Graham, moving northeast at 40
mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Plant Hatch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.
LAT...LON 3195 8241 3196 8240 3195 8239 3195 8237
3194 8238 3194 8229 3193 8226 3184 8225
3182 8248 3195 8252 3195 8249 3196 8248
3196 8249 3197 8245
TIME...MOT...LOC 1946Z 221DEG 33KT 3189 8245
ZIBURASpecial weather statement, Dec 2, 3:06 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
306 PM EST SUN DEC 2 2018
FLZ032-033-037-133-022045-
Coastal St. Johns FL-Putnam FL-Clay FL-Inland St. Johns FL-
306 PM EST SUN DEC 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS...NORTHEASTERN
PUTNAM AND EAST CENTRAL CLAY COUNTIES UNTIL 345 PM EST...
* At 306 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Bostwick, or 10 miles northwest
of Hastings, moving northeast at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Saint Augustine, World Golf Village, Bostwick, South Ponte Vedra,
Vilano Beach, Picolata, Guana River State Park, Anastasia and
Bakersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2971 8163 2987 8173 3016 8132 3014 8131
2991 8123
TIME...MOT...LOC 2006Z 241DEG 23KT 2983 8161
HESSSpecial weather statement, Dec 2, 3:08 PM EST, 26 minutes before
Special Weather Statement National Weather Service Jacksonville FL 308 PM EST SUN DEC 2 2018 GAZ163-022045- Clinch GA- 308 PM EST SUN DEC 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLINCH COUNTY UNTIL 345 PM EST... * At 308 PM EST, National Weather Service meteorologists were tracking a strong thunderstorm 7 miles north of Du Pont, or 8 miles northwest of Homerville, moving east at 35 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Cogdell. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && A Tornado Watch remains in effect until 600 PM EST for southeastern Georgia. LAT...LON 3100 8297 3118 8297 3118 8270 3109 8266 TIME...MOT...LOC 2008Z 263DEG 29KT 3110 8289 ZIBURA
Local storm report, Dec 2, 3:24 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
324 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TORNADO 4 NNW DUNGENESS 30.79N 81.50W
12/02/2018 Camden GA OFFICIAL NWS OBS
RADAR OBSERVATION INDICATE A TDS SIGNATURE WITH DEBRIS
EXTENDING UP TO 10KFT. DEBRIS SIGNATURE HAS SINCED MOVED
OFF THE COAST.
&&
NMCGINNSpecial weather statement, Dec 2, 3:34 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
334 PM EST SUN DEC 2 2018
FLZ022-023-022115-
Columbia FL-Baker FL-
334 PM EST SUN DEC 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAKER AND
NORTHEASTERN COLUMBIA COUNTIES UNTIL 415 PM EST...
* At 333 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Winfield, or 8 miles northeast
of Lake City, moving northeast at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Taylor and Watertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3034 8268 3035 8269 3058 8231 3057 8228
3045 8220 3042 8221 3038 8219 3038 8218
3036 8216 3036 8215 3035 8214 3018 8261
3033 8270
TIME...MOT...LOC 2033Z 241DEG 21KT 3030 8259
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 8:29 PM EST | Special Weather Statement | JAX | Hamilton | 16 min |
| Dec 1, 10:48 PM EST | Special Marine Warning | JAX | 87 min | |
| Dec 1, 11:31 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 59 min |
| Dec 2, 12:08 AM EST | Special Marine Warning | JAX | 2 hr | |
| Dec 2, 12:29 PM EST | Special Weather Statement | JAX | Hamilton | 31 min |
| Dec 2, 1:48 PM EST | Tornado Warning | JAX | Columbia | 27 min |
| Dec 2, 2:24 PM EST | Special Marine Warning | JAX | 2 hr | |
| Dec 2, 2:37 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 23 min |
| Dec 2, 2:41 PM EST | Tornado Warning | JAX | Nassau | 34 min |
| Dec 2, 2:59 PM EST | Areal Flood Advisory | JAX | Nassau | 3 hr |
| Dec 2, 3:00 PM EST | Tornado Warning | JAX | Nassau | 30 min |
| Dec 2, 3:04 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 41 min |
| Dec 2, 3:06 PM EST | Special Weather Statement | JAX | Saint Johns | 39 min |
| Dec 2, 3:16 PM EST | Special Marine Warning | JAX | 59 min | |
| Dec 2, 3:20 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 40 min |
| Dec 2, 3:34 PM EST | Special Weather Statement | JAX | Baker, Columbia | 41 min |
| Dec 2, 3:49 PM EST | Areal Flood Advisory | JAX | Baker, Nassau | 3 hr |
| Dec 2, 3:59 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 46 min |
| Dec 2, 4:16 PM EST | Special Marine Warning | JAX | 89 min | |
| Dec 2, 4:26 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 34 min |
| Dec 2, 4:55 PM EST | Special Weather Statement | JAX | Nassau | 35 min |
| Dec 2, 5:44 PM EST | Special Marine Warning | JAX | 61 min | |
| Dec 2, 5:56 PM EST | Areal Flood Advisory | JAX | Hamilton | 2 hr |
| Dec 1, 7:48 PM EST | Special Weather Statement | JAX | Atkinson, Coffee, Jeff Davis | 42 min |
| Dec 1, 8:09 PM EST | Special Weather Statement | JAX | Clinch | 36 min |
| Dec 1, 8:27 PM EST | Areal Flood Advisory | JAX | Atkinson, Bacon, Coffee, Jeff Davis | 3 hr |
| Dec 1, 8:27 PM EST | Special Weather Statement | JAX | Atkinson, Bacon | 33 min |
| Dec 1, 8:48 PM EST | Special Weather Statement | JAX | Clinch, Echols | 27 min |
| Dec 1, 9:22 PM EST | Special Weather Statement | JAX | Glynn | 23 min |
| Dec 1, 9:50 PM EST | Special Weather Statement | JAX | Brantley, Charlton, Pierce, Ware | 55 min |
| Dec 1, 10:34 PM EST | Special Weather Statement | JAX | Brantley, Glynn | 41 min |
| Dec 1, 10:56 PM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 34 min |
| Dec 1, 11:04 PM EST | Areal Flood Advisory | JAX | Clinch, Echols | 116 min |
| Dec 1, 11:14 PM EST | Areal Flood Advisory | JAX | Glynn | 2 hr |
| Dec 1, 11:21 PM EST | Special Weather Statement | JAX | Camden | 54 min |
| Dec 1, 11:53 PM EST | Tornado Warning | JAX | Camden, Glynn | 37 min |
| Dec 2, 12:27 AM EST | Special Weather Statement | JAX | Camden | 63 min |
| Dec 2, 6:08 AM EST | Special Weather Statement | JAX | Bacon | 52 min |
| Dec 2, 6:38 AM EST | Special Weather Statement | JAX | Pierce | 52 min |
| Dec 2, 6:42 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 48 min |
| Dec 2, 6:45 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 30 min |
| Dec 2, 7:13 AM EST | Special Weather Statement | JAX | Appling | 47 min |
| Dec 2, 7:36 AM EST | Areal Flood Advisory | JAX | Appling, Bacon, Jeff Davis | 2 hr |
| Dec 2, 7:58 AM EST | Areal Flood Advisory | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 3 hr |
| Dec 2, 8:20 AM EST | Special Weather Statement | JAX | Brantley | 40 min |
| Dec 2, 8:47 AM EST | Areal Flood Advisory | JAX | Coffee, Jeff Davis | 3 hr |
| Dec 2, 10:01 AM EST | River Flood Warning | JAX | Appling, Tattnall, Toombs, Wayne | 69 days |
| Dec 2, 11:35 AM EST | Areal Flood Advisory | JAX | Clinch, Echols, Ware | 3 hr |
| Dec 2, 11:36 AM EST | Areal Flood Advisory | JAX | Appling, Bacon, Coffee, Jeff Davis | 3 hr |
| Dec 2, 12:00 PM EST | Special Weather Statement | JAX | Clinch | 45 min |
| Dec 2, 12:44 PM EST | Special Weather Statement | JAX | Clinch, Echols, Ware | 46 min |
| Dec 2, 12:56 PM EST | Areal Flood Warning | JAX | Brantley, Clinch, Pierce, Ware | 6 hr |
| Dec 2, 1:29 PM EST | Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 30 hr |
| Dec 2, 1:40 PM EST | Special Weather Statement | JAX | Charlton, Echols | 50 min |
| Dec 2, 1:46 PM EST | Special Weather Statement | JAX | Coffee | 44 min |
| Dec 2, 2:00 PM EST | Special Weather Statement | JAX | Brantley | 60 min |
| Dec 2, 2:04 PM EST | Areal Flood Advisory | JAX | Brantley, Charlton, Clinch, Echols, Ware | 3 hr |
| Dec 2, 2:06 PM EST | Severe Thunderstorm Warning | JAX | Atkinson | 28 min |
| Dec 2, 2:13 PM EST | Tornado Warning | JAX | Atkinson | 19 min |
| Dec 2, 2:31 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 18 min |
| Dec 2, 2:36 PM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 39 min |
| Dec 2, 2:40 PM EST | Areal Flood Advisory | JAX | Atkinson, Bacon, Coffee | 3 hr |
| Dec 2, 2:44 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Coffee, Ware | 16 min |
| Dec 2, 2:46 PM EST | Special Weather Statement | JAX | Appling | 14 min |
| Dec 2, 3:08 PM EST | Special Weather Statement | JAX | Clinch | 37 min |
| Dec 2, 3:47 PM EST | Areal Flood Advisory | JAX | Atkinson, Clinch, Ware | 3 hr |
| Dec 2, 4:58 PM EST | Special Weather Statement | JAX | Clinch, Echols | 32 min |
| Dec 2, 5:17 PM EST | Special Weather Statement | JAX | Ware | 43 min |
| Dec 2, 5:36 PM EST | Special Weather Statement | JAX | Clinch, Echols | 39 min |
| Dec 2, 5:38 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Ware | 37 min |
| Dec 2, 6:14 PM EST | Special Weather Statement | JAX | Brantley, Glynn | 46 min |
| Dec 2, 6:16 PM EST | Special Weather Statement | JAX | Charlton | 44 min |
| Dec 2, 6:38 PM EST | Special Weather Statement | JAX | Clinch | 37 min |
| Dec 2, 6:54 PM EST | Areal Flood Advisory | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 4 hr |
Nearby
Tornado Warnings in Florida, 2018Tornado Warnings in Georgia, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.